MathSciNet Relay Station
MathSciNet bibliographic data
MR24533 (9,509c) 31.0X
Protter, M. H. Generalized spherical harmonics. Trans. Amer. Math. Soc. 63, (1948). 314–341.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement